- -

On cardinalities and compact closures

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On cardinalities and compact closures

Show full item record

Krebs, M. (2017). On cardinalities and compact closures. Applied General Topology. 18(1):107-115. doi:10.4995/agt.2017.6376.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/79818

Files in this item

Item Metadata

Title: On cardinalities and compact closures
Author:
Issued date:
Abstract:
[EN] We show that there exists a Hausdorff topology on the set R of real numbers such that a subset A of R has compact closure if and only if A is countable. More generally, given any set X and any infinite set S, we prove ...[+]
Subjects: Bornology , Topology , Hausdorff cardinality , Compact closure
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2017.6376
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2017.6376
Type: Artículo

This item appears in the following Collection(s)

Show full item record